# SDR 320796

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, LANDING GEAR HANDLE WOULD NOT RETRACT.  MADE A LOW PASS FOR A TOWER VISUAL CHECK.  REFERRED TO NON-NORMAL PROCEDURES CHECK LIST.  RESET LEVER LATCH AND LIGHT BREAKER.  ALL INDICATIONS WERE NORMAL.   USED QRH PROCEDURES AND NORMAL PROCEDURES CHECK LISTS.  PERFORMED A NORMAL LANDING.  MAINTENANCE PERFORMED A PRECAUTIONARY GEAR EXTENSION AND RETRACTION PER BOEING MM 32-32-00 AND 32-33-00.  FOUND NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.  (X)
